International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 1, Pages 193-197
On the Ricci tensor of real hypersurfaces of quaternionic projective space
Departamento de Geometría y Topología, Facultad de Ciencias, Universidad de Granada, Granada 18071, Spain
Received 2 June 1992; Revised 20 June 1994
Copyright © 1996 Juan De Dios Perez. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We study some conditions on the Ricci tensor of real hypersurfaces of quaternionic projective space obtaining among other results an improvement of the main theorem in .